IEEE - Institute of Electrical and Electronics Engineers, Inc. - Generalizations of the sampling theorem: Seven decades after Nyquist

Author(s): P.P. Vaidyanathan
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2001
Volume: 48
Page Count: 16
Page(s): 1,094 - 1,109
ISSN (Paper): 1057-7122
DOI: 10.1109/81.948437
Regular:

The sampling theorem is one of the most basic and fascinating topics in engineering sciences. The most well-known form is Shannon's uniform-sampling theorem for bandlimited signals. Extensions of... View More

Advertisement